seizures and bacopa monnieri supplementation
Has anyone tried nootropics (Bacopa Monnieri) ths is just one of many to help with their seizures.When I take that one it willl give me what the doctor calls mini seizures,it doesn’t matter what I take any vitamin pill will give me mini seizures.I get this flushed feeling and do not know where I am for a minute or two,then I feel cold and drained after the mini seizure and has anyone tried marijuaina for their seizures the pills from the doctor and do they work to stop the seizures.I need to get off keppra before I get cancer from taking them
Interested in more discussions like this? Go to the Epilepsy & Seizures Support Group.
Afraid I can’t help you. I have never heard of that. I never used Marijuana in any form. There is ongoing research that’s showing positive results, especially in children. I’m not familiar with a Keppra Cancer relationship although there is ongoing research associated with Cancer and some Seizure meds. Dilantin and Phenobarbital show a relationship in some studies and little to no relationship in others. Since I’ve taken Dilantin for 30-40 years and Phenobarbital for 51 years I try to keep somewhat informed. What type seizures do you have Focal, Tonic Clonic or Myoclonus? If you can find an alternative treatment it would be safer than Anticonvulsants. A few people I know use B vitamins to control their E.
Health and happiness to you,
Hi, Im 40 yrs old, @joedavid I have tried the medical cannabis and it has done absolutely NOTHING to stop my seizures. I had started out doing the drops, got up to doing 18 drops under my tongue 3x a day with no help. When Inwould have a seizure I would do the vape, it pretty much just knocked me out. Slept really good and thats the only plus im getting out of it. Havent done the regular street marijuana. I dont see how it could help anything. Everybody is different, seems like it helps children better to me. Good luck to you!
@joedavid – just wanted to confirm you are saying that you have taken bacopa monnieri supplements to help stop seizures, and they instead have given you mini-seizures?
Have you had the chance to talk with your doctor about what she or he thinks about your going off of levetiracetam (Keppra)? Sounds like cancer risk is your biggest concern with this medication, then?